Dr. Jingjing Ma

Department of Mathematics

University of Houston-Clear Lake, USA

Associate Professor



Ph.D., University of Toledo, USA

Publications (Selected)

  1. J. Ma, Regular finite-dimensional lattice-ordered algebras, Communications in Algebra (accepted).
  2. J. Ma, Finite-dimensional l-simple lattice-ordered algebras with a d-basis, Algebra Universalis (to appear).
  3. J. Ma, Lattice orders on 2 x 2 triangular matrix algebras, Algebra Universalis, 62 (2009), 51-61.
  4. J. Ma, E. March, Lattice-ordered triangular matrix algebras, Journal of Algebra, 321 (2009), 3659-3667.
  5. J. Ma, R. H. Redfield, Positive derivations on Archimedean lattice-ordered rings, Positivity, 13 (2009), 165-191.
  6. J. Ma, R. H. Redfield, D. Stelly, Lattice orders on the sum of finite-dimensional matrix algebras, Linear Algebra Research Advances, 1-16, Nova Sciences Publisher, 2007.
  7. J. Ma, R. H. Redfield, Lattice-ordered matrix rings over the integers, Communications in Algebra, 35 (2007), 2160-2170.
  8. J. Ma, R. H. Redfield, Lattice-ordered fields determined by d-elements, Applied Category Structures, 15 (2007), 19-33.
  9. J. Ma, Lattice-ordered algebras with a d-basis, Journal of Algebra, 299 (2006), 731-746.
  10. W. Bradley, J. Ma, Lattice-ordered 2 x 2 triangular matrix algebras, Linear Algebra and its Applications, 404 (2005), 262-274.
  11. J. Ma, Pure ℓ-ideals in lattice-ordered rings, Communications in Algebra, 33 (2005), 3797-2810.
  12. J. Ma, R. H. Redfield, Fields of quotients of lattice-ordered domains, Algebra Universalis, 52 (2004) no. 4, 383-401 (2005).
  13. J. Ma, Finite-dimensional lattice-ordered algebras with d-elements, Journal of Algebra, 280(2004), 232-243.
  14. J. Ma, Finite dimensional simple algebras that do not admit a lattice order, Communications in Algebra, 32 (2004), 1615-1617.
  15. J. Ma, S. A. Steinberg, Construction of lattice orders on the semigroup rings of a positive monoid, Journal of Algebra, 260 (2003), 592-616.
  16. J. Ma, P. Wojciechowski, Structure spaces of maximal ℓ-ideals of lattice-ordered rings, Proceedings of Ordered Algebraic Structures Conference (Gainesville, 2001), J. Martinez (ed.), Kluwer Academic Publishers, (2002), 261-274.
  17. J. Ma, P. Wojciechowski, Lattice orders on matrix algebras, Algebra Universalis, 47(2002), 435-441.

Profile Details

Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.